# SDR IPXA2014082084040

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT SIDE LOWER PANEL DELAMINATED.. TRANSFERRED TO NRC 529065 FOR PANEL REPLACEMENT. COMPLETED PANEL REPLACEMENT IAW EO B7U67-5530-55201-A.  MAJOR REPAIR
